MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. HALOGEN LAMP

OLYMPUS MEDICAL SYSTEMS CORP. HALOGEN LAMP
Model Number MD-151
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device referenced in this report has been returned to omsc, but is not started to evaluate.Therefore the exact cause of the reported event could not be conclusively determined at this time.A supplemental report will be submitted, if additional or significant information becomes available at a later time.
 
Event or Problem Description
Olympus medical systems corp.(omsc) was informed by one of the health professionals at the user facility that during the preparation of a otorhinolaryngology endoscopy using the subject device and otv-si, the lamp did not light up.The intended procedure was completed with another device.There was no patient injury reported.
 
Additional Manufacturer Narrative
This is a supplemental report to provide additional information.The subject device was returned to olympus medical systems corp.(omsc) for evaluation and investigation.The manufacture date was unknown because the serial was unknown.The indicated phenomenon was reproduced.It was confirmed from the combination survey that the lamp did not light up.When the appearance was confirmed, it was confirmed that the filament had come off.It is highly probable that the filament (tungsten) deteriorated due to the storage environment of the lamp, and the indicated phenomenon occurred.The above device handling has warned in the instruction manual.

Brand Name
HALOGEN LAMP
Common Device Name
HALOGEN LAMP
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key12298710
Report Number8010047-2021-09994
Device Sequence Number3807693
Product Code FDS
UDI-Device Identifier04953170064319
UDI-Public04953170064319
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K002231
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMD-151
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/14/2021
Supplement Date Received by Manufacturer10/11/2021
Initial Report FDA Received Date08/09/2021
Supplement Report FDA Received Date10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1